# SDR AWXA200701088

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 29,788 hours, 11,572 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110008
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5991192, CORROSION ON CABIN SEAT TRACK, BS 1810/FR 41 - BS 2136/FR 47, +Y765.  REPLACED CABIN SEAT TRACK, BS 1810/FR 41 - BS 2136/FR 47, +Y765 IAW A320 SRM 51-72-11.
